# SDR CA100708004

- Difficulty date: July 8, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 2550 · Cargo Compartments
- Part: Spacer
- Condition: Mismanufactured
- Location: Solenoid Housing
- Component: Cargo Hook
- Component part number: SP42325
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY, FOUND A SPACER THAT HOLDS THE SOLENOID TO THE SIDE PLATE, TO BE A HOMEMADE PART HELD TOGETHER WITH ALUMINUM TAPE. THE PART WAS NOT A MFG PART, IT WAS MADE OF 2 NAS SPACERS TO ACHIEVE THE SAME LENGTH.  THE CORRECT PN IS 11280-1.  UPON LOOKING AT THE CHR AND PREVIOUS AUTHORIZED RELEASE, SAW THAT THE COMPANY THAT O/H THE HOOK LAST WAS USING AN OUT DATED MANUAL, THE CURRENT MANUAL IS TD-00-014, REV A.
